MAUDE Adverse Event Report: BECKMAN COULTER AU680 CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

BECKMAN COULTER AU680 CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number AU681-10DE, WIN7, CHEMISTRY ANALYZER AU680 FOR DIRECT TRACK
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Beckman coulter field service engineer (fse) evaluated the au680 chemistry analyzer, and identified the failure mode as hardware.Due to multiple hardware interventions performed, a definitive component could not be identified as the sole contributor of this event however there is sufficient evidence to suggest a hardware malfunction was the cause of this event.The customer replaced the sample probe prior to the arrival of the fse.The field service engineer replaced the r1 reagent syringe, ion selective electrode (ise) tubing, and ise buffer valve, which resolved the issue.Information not provided by customer.Initial reporter telephone number is (b)(6).The beckman coulter internal identifier is (b)(4).
 
Event or Problem Description
The customer reported the generation of an erroneous low sodium (na) patient result on their au680 instrument.The result was not reported out of the laboratory.There was no report of change to treatment, injury, or death associated with this event.The customer did not provide patient demographics.The customer verbally provided examples of the results.

Brand Name
AU680 CHEMISTRY ANALYZER
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd.
brea CA 92821
MDR Report Key10877884
Report Number9612296-2020-00425
Device Sequence Number3803251
Product Code JJE
UDI-Device Identifier14987666542996
UDI-Public(01)14987666542996(11)180201
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K961274
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAU681-10DE, WIN7, CHEMISTRY ANALYZER AU680 FOR DIRECT TRACK
Device Catalogue NumberB96695
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date11/09/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2020
Initial Report FDA Received Date11/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1